| Model Number |
8450107030D |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during a posterior lumbar fusion procedure, the bur broke.It was also reported that there was a ten minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.